ALMOST CONTRA G(b*g)* CONTINUOUS FUNCTION IN GRILL TOPOLOGICAL SPACES

Authors

  • M. Kanchana M. Phil, Scholar, Arignar Anna Government Arts College, Musiri, Tamil Nadu, India
  • V. Senthil Kumaran Associate Professor of Mathematics, Arignar Anna government Arts College, Musiri, Tamil Nadu
  • Y. Palaniappan Associate Professor of Mathematics (Retd.), Arignar Anna Government Arts College, Musiri, Tamil Nadu, India

DOI:

https://doi.org/10.53555/nnms.v9i4.1132

Keywords:

(b*g)* closed, G(b*g)*closed, almost contra G(b*g)* continuous function 2010 AMS subject classification : 54B05, 54C05

Abstract

The aim of the paper is to study a new class of almost contra continuous function called almost contra G(b*g)* continuous function.  Its relation to other continuous functions are give.

References

Ahmad Al – Omari and Mohd. Salmi Md. Noorani, “Contra w – continuous and Almost Contra Continuous”, Int. Journal of Mathematics and Mathematical Sciences, Vol. 2007, ID.40469, 13 Pages

Andrijevic. D, “b - open sets”, Mat. Vesink, 48, 59 - 64, 1996

G. Choquet, “Sur les notions de filter et grille”, Comptes Rendus Acad. Sci. Paris, 224(1947), 171 - 173

Dhananjoy Mandal and Mukherjee,M.N, “On a type of generalized closed sets”, Bol. Soc. Paran. Mat. 301(2012), 67 - 76

Ekici E, “Almost Contra – Pre continuous functions”, Bull Malays Math. Sci. Soc. 27(1) 53 - 65, 2004

Fomin,S,” Extensions of topological spaces”, Ann. Math., 44(1943), 471 - 40

Levine,N, “ Generalized closed sets in Topology”, Rent. Cire. Mat. Palermo, (2), 19(1970), 89 - 96

Noiri T and Popa V, “Some properties of almost contra pre continuous function”, Bulletin of Malaysian Mathematical Sciences Society, Second Series, Vol.28, No.2, PP.107 - 116, 2005

Roy,B and Mukherjee,M.N, “On a typical topology induced by a grill”, Sooochow J. Math., 33(4)(2007), 771 - 786

Stone,M.H, “Application of the theory of Boolean rings to general topology”, Trans. Amer. Math. Soc., 41(1937), 374 - 481

Published

2022-04-05

How to Cite

Kanchana, M., Kumaran, V. S. ., & Palaniappan, Y. . (2022). ALMOST CONTRA G(b*g)* CONTINUOUS FUNCTION IN GRILL TOPOLOGICAL SPACES. Journal of Advance Research in Mathematics And Statistics, 9(4), 1–8. https://doi.org/10.53555/nnms.v9i4.1132